# SDR 2022FA0000432

- Difficulty date: August 4, 2022
- Submitted: August 4, 2022
- Operation: General aviation
- Aircraft: N135GF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0249
- Aircraft time: 12,514 hours, 33,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1022216
- Part serial: NA
- Condition: Cracked
- Location: Fuselage Frame 5
- Part time: 12,514 hours, 33,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 5A HAS CRACKS LOCATED ON THE INSIDE RADIUS OF THE FRAME DOUBLERS.
